ON GOSPERS FORMULA FOR THE GAMMA FUNCTION

被引:0
作者
Mortici, Cristinel [1 ]
机构
[1] Valahia Univ Targoviste, Dept Math, Targoviste 130082, Romania
来源
JOURNAL OF MATHEMATICAL INEQUALITIES | 2011年 / 5卷 / 04期
关键词
Gamma function; Stirling formula; Gosper formula; approximations;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
The aim of this paper is to establish a double inequality related to Gosper formula for approximation of big factorials
引用
收藏
页码:611 / 614
页数:4
相关论文
共 4 条
[1]  
[Anonymous], 1730, METHODUS DIFFERENTIA
[2]  
[Anonymous], 1988, LOST NOTEBOOK OTHER
[3]  
BERNDT BC, 1999, CONT MATH, V236, P15